| Model Number |
01.18.153 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Implant Pain (4561); Aseptic loosening (4883)
| Date of Event |
12/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 dec 2025.Lot 2246265: (b)(4) items manufactured and released on 08-feb-2023.Expiration date: 2028-jan-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At2 years 5 months from primary, the patient came in reporting pain due to a loose stem.The surgeon revised the stem, head, and liner.The surgery was completed successfully.